# SDR MWEA98517

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228
- Condition: Damaged
- Location: Bs 1087-1121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN FROM FS 1087 TO FS 1121 WAS FOUND GOUGED AND DENTED.  MTC REMOVED SKIN, FABRICATED AND INSTALLED REPLACEMENT SKIN.
